# SDR V0XR413Y030511006

- Difficulty date: March 5, 2011
- Submitted: March 5, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 14,132 hours, 9,773 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 296, RBR 4, GALLEY FITTING CORRODED.  R & R GALLEY FITTING FS 294, RBL 4 IAW SRM 51-42-21.
